# SDR CALA2025040103363

- Difficulty date: March 21, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 79,012 hours, 29,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 204 EMMITED SMOKE MOMENTARILY SWITCHED OFF.  PERFORMED SMOKE/ODOR CONDITIONAL INSP PER AMM 05-51-26-800-801-C1.  VERIFIED WITH FLIGHT CREW OVEN 204 WAS SMOKING, TURNED OFF, SMOKE STOPPED.  PLACED OVEN 204 ON NEF 2510AU.   CLEANED ORIGINAL OVEN OF GREASE AND BURNT RESIDUE THAT CAUSED THE SMOKING. OPS CHECK OVEN AT FULL TEMPERTURE. NO SMOKE OR ODER PRESENT.  OVEN OK FOR CONTINUED SERVICE.
